# SDR DXTA200500706

- Difficulty date: May 1, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 1,558 hours, 1,180 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE CATCHES BEFORE LEFT BRAKE WHEN APPLYING EVEN PRESSURE ON LANDING CAUSING IT TO VERGE TO THE RIGHT.  WITH EACH APPLICATION OF BRAKE, CREW HEARD AN "AIR" NOISE THAT IS NOT NORMALLY HEARD.  ITEM IS UNDER INVESTIGATION.
